MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; BASEPLATE, GLENOID HA-COAT, RSP, 6.5MM X 30MM

ENCORE MEDICAL L.P. DJO SURGICAL; BASEPLATE, GLENOID HA-COAT, RSP, 6.5MM X 30MM
Catalog Number 508-32-104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Instrument failure: patient was unstable and the center screw of the baseplate broke.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2024-00444; 508-32-204, s801 - device cracked/broke, s814 - stability, poor joint, revision surgery; surgical - quality complaints.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
BASEPLATE, GLENOID HA-COAT, RSP, 6.5MM X 30MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key22561980
Report Number1644408-2025-00996
Device Sequence Number17149070
Product Code PHX
UDI-Device Identifier00888912024754
UDI-Public00888912024754
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number508-32-104
Device Lot Number866C3136
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-114 LOT: 831C2221.; 506-03-114 LOT: 831C2306.; 508-32-101 LOT: 862C4008.; 509-02-032 LOT: 951W2163.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale